Sarah Howard (nee Tackett) has dedicated her career to supporting the T1D community ever since she was diagnosed with T1D while in college in May 2013. Since then, she has worked for various diabetes organizations, focusing on research, advocacy, and community-building efforts for people with T1D and their loved ones. Sarah is currently the Senior Marketing Manager at T1D Exchange. Sarah and her husband live in NYC with their cat Gracie. In her spare time, she enjoys doing comedy, taking dance classes, visiting art museums, and exploring different neighborhoods in NYC.
I have stopped ” cold turkey” my allergy med because of side effects and notice no blood sugar issues but the circulation in my legs has improved –
If you take seasonal allergy medications, do you notice an impact on your blood sugar tied to those medications? Cancel reply
You must be logged in to post a comment.
This site uses Akismet to reduce spam. Learn how your comment data is processed.
It’s always hard to identify any one thing as the cause of a change in my BG. It could be an allergy relief pill, the allergies themselves, that extra bite at dinner, the insulin I didn’t take, stress, etc. If I was a lab rat in a study with a control group, sure, I would know what Claritin does to my BG.